# SDR AALA202111308632

- Difficulty date: November 4, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 17,495 hours, 6,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AFT CABIN FLOOR SHEAR PLATE CRACKED BETWEEN FR 69 AND FR 70 AT S23L. REPLACED SHEAR PLATE PER SRM 51-42-11.
